# SDR VNAA202104011112

- Difficulty date: March 31, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 39,334 hours, 28,991 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT OPERATIONS AT DAYTON OH (DAY) TECHNICIANS FOUND A DENT IN THE LEADING EDGE OF THE LH #1 SLAT (P/N: CC670-12600-3 S/N 10146) INBD OF TRACK 1-3. THE DENT MEASURES 1.75" L X 3" W X .004" MAX REPORTED DEPTH AND IS NOT WITHIN ALLOWABLE DAMAGE LIMITS DUE TO THE EDGE OF THE DENT BEING WITHIN .019Ï¿½ A NO DENT ALLOWED AREA. THE DENT IS LOCATED IN SKIN PANEL CC670-12601-1 THIS SKIN PANEL IS FABRICATED FROM .100Ï¿½ 6013-T6 AND IS CHEM MILLED TO .060Ï¿½ IN THE DENTED AREA. / PERMANENT REPAIR COMPLIED WITH EA 21-C7-57-118.
